# SDR DALA2020041602268

- Difficulty date: April 15, 2020
- Submitted: April 16, 2020
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 73,653 hours, 28,531 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Sheared
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5641 L1 PAX DOOR EXTERIOR HANDLE WILL NOT GO FLUSH WHEN CLOSED. CORRECTIVE ACTION: REMOVED THE TWO COVERPLATES UNDER BUTTERFLY HANDLE FOUND SHEARED BOLT LODGED UNDER MECHANISM. REMOVED BOLT AND EXTRACTED THREADED END OF BOLT. INSTALLED NEW BOLT AND RETAINER. COVERPLATES INSTALLED PER B757 AMM 52-11. OPS CHK NML. (6383498)
